# SDR ASAA2016112618830

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 16,116 hours, 5,244 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWA251
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 16,112 hours, 5,243 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM ENGINE 2. GROUNDED - YES. ACCOMPLISHED NR 2 ENG VENTS & DRAINS INSP REF MM 71-71-00-200-801-F00. FOUND RT VSV ACTUATOR LEAKING. NR 2 ENG RT VSV ACTUATOR LEAKING FUEL 40 DROPS PER MIN. REMOVED & REPLACED NR 2 ENG RT VSV ACTUATOR REF MM 75-31-01. LEAK & OPS CHECK GOOD.
